Rule formats for distributivity

L. Aceto, M. Cimini, A. Ingólfsdóttir, M.R. Mousavi, M.A. Reniers

    Research output: Contribution to journalArticleAcademicpeer-review

    2 Citations (Scopus)
    1 Downloads (Pure)

    Abstract

    This paper proposes rule formats for Structural Operational Semantics guaranteeing that certain binary operators are left distributive with respect to a set of binary operators. Examples of left-distributivity laws from the literature are shown to be instances of the provided formats. Some conditions ensuring the invalidity of the left-distributivity law are also offered.
    Original languageEnglish
    Pages (from-to)1-28
    JournalTheoretical Computer Science
    Volume458
    DOIs
    Publication statusPublished - 2012

    Fingerprint

    Dive into the research topics of 'Rule formats for distributivity'. Together they form a unique fingerprint.

    Cite this